# SDR DALA2025011300291

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 30,532 hours, 2,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20JH EMERGENCY LIGHT INOP. FOUND BROKEN WIRE IN SEAT. RE TERMINATED WIRE PER A350 ESPM 20-48 . OK FOR SERVICE. (LP# 5628484)
